Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 146, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 19, 2014, 2:57 AM CDT for Garfield County, Holt County, Wheeler County, Nebraska. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2014, 2:57 AM CDT (07:57 UTC)
- Expired
- Jun 19, 2014, 4:00 AM CDT
- In force
- 63 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Garfield County, NE, Holt County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 158 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:09 AM CDT | TSTM WND DMG | 8 E Burwell, NE | 4 INCH DIAMETER BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 11:00 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1400 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2004 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS53 KLBF 190757
SVRLBF
NEC071-089-183-190900-
/O.NEW.KLBF.SV.W.0146.140619T0757Z-140619T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 AM CDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 400 AM CDT
* AT 250 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CALAMUS RESERVOIR STATE RECREATION AREA TO SCOTIA...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ONEILL...ERICSON...SWAN LAKE...AMELIA...BARTLETT...CHAMBERS...
INMAN...EWING...CARSON LAKE...GABLES...SUNFISH LAKE...PIBEL LAKE
STATE RECREATION AREA...BUFFALO FLATS...FOUR CORNERS...
CUMMINSVILLE...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND
KNIEVELS CORNER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 302 AND 326.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4232 9831 4174 9831 4174 9920 4209 9920
4251 9871
TIME...MOT...LOC 0757Z 216DEG 30KT 4195 9914 4149 9872
HAIL...<.75IN
WIND...70MPH
$$
CDC2 follow-up statements
769
WWUS53 KLBF 190821
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
321 AM CDT THU JUN 19 2014
NEC071-089-183-190900-
/O.CON.KLBF.SV.W.0146.000000T0000Z-140619T0900Z/
GARFIELD NE-HOLT NE-WHEELER NE-
321 AM CDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER...HOLT
AND GARFIELD COUNTIES UNTIL 400 AM CDT...
AT 318 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF FORT HARTSUFF STATE PARK TO 7 MILES
NORTHEAST OF COTESFIELD...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ONEILL...ERICSON...SWAN LAKE...BARTLETT...AMELIA...CHAMBERS...
INMAN...EWING...CARSON LAKE...GABLES...SUNFISH LAKE...PIBEL LAKE
STATE RECREATION AREA...BUFFALO FLATS...FOUR CORNERS...
CUMMINSVILLE...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA AND KNIEVELS
CORNER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 302 AND 327.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4232 9831 4174 9831 4175 9919 4209 9920
4251 9871
TIME...MOT...LOC 0821Z 216DEG 30KT 4190 9893 4144 9851
HAIL...<.75IN
WIND...60MPH
$$
CDC616
WWUS53 KLBF 190857
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
357 AM CDT THU JUN 19 2014
NEC071-089-183-190907-
/O.EXP.KLBF.SV.W.0146.000000T0000Z-140619T0900Z/
GARFIELD NE-HOLT NE-WHEELER NE-
357 AM CDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR WHEELER...HOLT AND GARFIELD
COUNTIES WILL EXPIRE AT 400 AM CDT/300 AM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE.
LAT...LON 4232 9831 4174 9831 4175 9919 4209 9920
4251 9871
TIME...MOT...LOC 0857Z 216DEG 30KT 4214 9869 4168 9827
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:31 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 19, 12:31 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1231 AM CDT THU JUN 19 2014 .UPDATE... ISSUED AT 1122 PM CDT WED JUN 18 2014 WE HAVE UPDATED THE FORECAST TO INCLUDE THE SEVERE THUNDERSTORM WATCH. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 342 PM CDT WED JUN 18 2014 PRIMARY CONCERNS FOR THIS PORTION OF THE FORECAST DEAL WITH STORM CHANCES TONIGHT. AT 19Z WATER VAPOR IMAGERY SHOWED A STRONG UPPER LEVEL LOW CENTERED OVER WESTERN MONTANA WITH THE LONGWAVE TROUGH EXTENDING ACROSS MUCH OF THE WESTERN CONUS. THE UPPER LEVEL RIDGE WAS SEEN FROM LOUISIANA/MISSISSIPPI UP THROUGH THE NORTHERN PLAINS. THIS PATTERN LED THE LOCAL AREA TO BE IN SOUTHWEST FLOW WITH NUMEROUS WEAK SHORTWAVES MOVING INTO THE AREA OUT OF THE BASE OF THE TROUGH. AT THE SURFACE...AN AREA OF LOW PRESSURE WAS ANALYZED NEAR EASTERN BROWN AND WESTERN HOLT COUNTIES WITH A WARM FRONT EXTENDING UP OVER NORTHERN HOLT AND BOYD COUNTY THEN SOUTHEAST ACROSS NORTHEAST NEBRASKA. THE COLD FRONT WENT SOUTH AND WAS LOCATED BETWEEN KBBW AND KORD THROUGH KHDE AND TO A POINT WEST OF KHLC. THIS BOUNDARY HAS BEEN SEEN VERY WELL ON RADAR THIS AFTERNOON AND BY 20Z...STORMS HAD BEGUN DEVELOPING ON THE FRONT ACROSS KANSAS. ALSO...AN INVERTED TROUGH EXTENDED INTO SOUTH DAKOTA FROM THE SURFACE LOW WHERE STRONG EASTERLY FLOW HAD LED TO ALMOST CONTINUOUS STORMS THROUGH THE DAY. THROUGH THIS EVENING...MAY SEE STORMS DEVELOP VERY NEAR THE SURFACE LOW OVER THE FAR NORTHEAST PART OF THE FORECAST AREA...AS WELL AS ALONG THE COLD FRONT AS PEAK HEATING ALLOWS THE CAP TO BREAK AND CONVECTION TO FIRE. WITH THE COLD FRONT GENERALLY BEING EAST OF THE FORECAST AREA THINK CONVECTION WILL HOLD OFF IN THAT VICINITY UNTIL THE LOW LEVEL JET PICKS UP THIS EVENING. AT THAT POINT...THE MOISTURE TRANSPORT THROUGH THE LOW LEVELS IS INDICATING THERE WILL BE CONVERGENCE INTO SOUTHWEST AND CENTRAL NEBRASKA SO CHANCES FOR STORMS IN THESE VICINITIES WILL PICK UP AFTER 00Z. THE AREA OF HIGHEST CONCERN THROUGH EARLY EVENING WILL BE OVER NORTH CENTRAL NEBRASKA IN THE VICINITY OF THE SURFACE LOW/TRIPLE POINT. SPC MESOANALYSIS IS SHOWING A NARROW BAND OF EXTREME SB CAPE ON THE ORDER OF 5-6K J/KG...AND STRONG MOISTURE CONVERGENCE ALONG THE WARM FRONT. IN ADDITION...LOW LEVEL HELICITY AND SHEAR IN THESE AREAS IS DECENT SO WOULDN/T BE SURPRISED TO GET ROTATING STORMS IN THESE AREAS...AND PERHAPS TORNADO DEVELOPMENT IN STORMS. FOR TONIGHT...MODELS ARE SHOWING A DECENT SHORTWAVE TROUGH MOVING OUT OF COLORADO TO HELP STORMS FIRE THIS EVENING OVER NORTHEAST COLORADO. THESE STORMS ARE EXPECTED TO CONGEAL INTO AN MCS THAT WILL BE FED BY THE LOW LEVEL JET AS IT MOVES EAST ACROSS NEBRASKA. THIS SHOULD BRING RAINFALL TO MUCH OF THE AREA TONIGHT...BUT HIGHEST AMOUNTS ARE EXPECTED OVER WESTERN NEBRASKA AS THE MOISTURE FEED WILL BE STRONGEST AT THIS POINT. AS THE SYSTEM MOVES EAST COULD SEE THE STORMS DEVELOP INTO A LINE AND QUICKLY PUSH ACROSS NEBRASKA OVERNIGHT. THIS COULD LEAD TO A THREAT FOR STRONG WINDS FOR PORTIONS OF CENTRAL AND EASTERN NEBRASKA TONIGHT. THEN FOR THURSDAY...THE LATEST MODELS ARE SHOWING A SHORTWAVE TROUGH MOVING OUT OF COLORADO AND PASSING ACROSS NEBRASKA DURING THE MORNING HOURS. THERE IS NOT PRECIPITATION IN THE FORECAST ASSOCIATED WITH THIS SYSTEM AS VERY DRY AIR WILL BE IN PLACE. HOWEVER...IF THE MODELS ARE NOT HANDLING THE MOISTURE FIELD WELL...THERE MAY BE A STRAY SHOWER OR THUNDERSTORM DURING THE MORNING HOURS MONDAY OVER WESTERN NEBRASKA. TEMPERATURES WILL BE COOLER ON THURSDAY DESPITE LOTS OF SUNSHINE. THE DRY AIR WILL LEAD TO MOSTLY SUNNY SKIES...BUT WITH TEMPERATURES ALOFT BEING A GOOD 5 DEGREES COOLER THAN WHAT IS BEING OBSERVED IN THE WARM SECTOR TODAY...BELIEVE HIGHS WILL TOP OUT IN THE 70S. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 342 PM CDT WED JUN 18 2014 MID AND LONG TERM MODELS IN FAIR AGREEMENT WITH GFS WARMER THROUGH THE WEEKEND AND NOT AS COOL NEXT WEEK. WILL USE A BLEND FOR THE FORECAST. UPPER LOW OVER EASTERN MONTANA ON THURSDAY WILL CONTINUE TO BE THE MAIN WEATHER MAKER THROUGH LATE WEEK INTO THE WEEKEND. THURSDAY NIGHT COOL FRONT WILL BE WELL EAST OF THE FORECAST AREA EAST AND SOUTH AS SURFACE HIGH PRESSURE BUILDS IN WITH CLEARING SKIES AND DIMINISHING WINDS. TEMPERATURES IN THE LOWER 50S WEST TO AROUND 60 EAST. BOTH GFS AND ECMWF BRINGING A STRONG MID LEVEL WAVE ACROSS THE FORECAST AREA FRIDAY AFTERNOON AND EVENING IN MAINLY ZONAL FLOW. WEAK LOW LEVEL JET DEVELOPING THROUGH THE EVENING AND WITH STEEP LAPSE RATES HAVE RETAINED SCHC POPS. WEAK COLD FRONT MOVING ACROSS THE NORTHERN PLAINS AND WESTERN NEBRASKA SATURDAY. LATE AFTERNOON AND EVENING THUNDERSTORMS EXPECTED. WARMEST DAY OF THE WEEKEND WITH MID TO UPPER 80S. SUNDAY ANOTHER MID LEVEL WAVE WITH GOOD MID LEVEL FRONTOGENESIS IN MAINLY ZONAL FLOW AS SURFACE HIGH BUILDS IN PUSHING A MORE VIGOROUS COLD FRONT THROUGH WESTERN NEBRASKA. MAINLY AFTERNOON AND EVENING THUNDERSTORMS STRONG COOLING TREND THROUGH THE FIRST OF THE WORK WEEK WITH 70S FOR HIGHS AND 50S FOR LOWS AND DRY AS SURFACE HIGH PRESSURE HANGS AROUND. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1231 AM CDT THU JUN 19 2014 THUNDERSTORMS WILL MOVE OUT OF CENTRAL AND SOUTHWEST NEBRASKA BY 10Z. IN THE MEANTIME...VERY HEAVY RAIN AND STRONG VARIABLE WIND CAN BE EXPECTED ALONG WITH A POSSIBILITY OF HAIL. AFTER THE STORMS...IT APPEARS THAT CEILING AND VISIBILITY WILL BE ABOVE VISUAL THRESHOLDS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SPRINGER SHORT TERM...BROOKS LONG TERM...POWER AVIATION...CDC
Hazardous weather outlook, Jun 18, 10:10 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1010 PM CDT WED JUN 18 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-200315- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1010 PM CDT WED JUN 18 2014 /910 PM MDT WED JUN 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS IN NORTHEAST COLORADO AND MOVING INTO SOUTHWEST NEBRASKA ARE EXPECTED TO PRODUCE HAIL...STRONG WIND AND HEAVY RAIN AS THEY MOVE INTO CENTRAL AND SOUTHWEST NEBRASKA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES RETURN FOR FRIDAY AND PERSIST THROUGH TUESDAY OF NEXT WEEK. AT THIS TIME IT IS TOO EARLY TO DISCERN CHANCES FOR SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER NORTH CENTRAL NEBRASKA THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JRS
In the hours before
Local storm report, Jun 19, 1:21 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
121 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL ATKINSON 42.53N 98.98W
06/18/2014 M0.88 INCH HOLT NE TRAINED SPOTTER
0700 PM HAIL 7 NNW MADRID 40.94N 101.59W
06/18/2014 E0.88 INCH PERKINS NE PUBLIC
0742 PM HAIL 9 SW PAXTON 41.03N 101.48W
06/18/2014 E1.50 INCH KEITH NE PUBLIC
0745 PM HAIL 6 SW PAXTON 41.06N 101.44W
06/18/2014 E1.75 INCH KEITH NE PUBLIC
0820 PM HAIL 7 SW SUTHERLAND 41.09N 101.22W
06/18/2014 E1.75 INCH LINCOLN NE PUBLIC
0850 PM HAIL 1 S HERSHEY 41.14N 101.00W
06/18/2014 M2.00 INCH LINCOLN NE PUBLIC
0850 PM HAIL HERSHEY 41.16N 101.00W
06/18/2014 E1.25 INCH LINCOLN NE PUBLIC
0905 PM HAIL 10 SE STAPLETON 41.38N 100.38W
06/18/2014 E1.00 INCH LINCOLN NE PUBLIC
0925 PM HAIL 3 SW ARNOLD 41.39N 100.23W
06/18/2014 E1.00 INCH CUSTER NE TRAINED SPOTTER
0947 PM HAIL OGALLALA 41.13N 101.72W
06/18/2014 E0.88 INCH KEITH NE BROADCAST MEDIA
1020 PM HAIL 8 ENE OGALLALA 41.17N 101.58W
06/18/2014 E1.00 INCH KEITH NE PUBLIC
1040 PM HAIL 4 W BIG SPRINGS 41.06N 102.15W
06/18/2014 E1.75 INCH DEUEL NE CO-OP OBSERVER
WINDS ALSO ESTIMATED AT 40MPH
1055 PM HAIL BIG SPRINGS 41.06N 102.07W
06/18/2014 E1.75 INCH DEUEL NE EMERGENCY MNGR
WINDS ESTIMATED AT 50 TO 60 MPH
1111 PM HAIL NORTH PLATTE 41.13N 100.77W
06/18/2014 E0.88 INCH LINCOLN NE TRAINED SPOTTER
1120 PM TSTM WND GST IMPERIAL 40.52N 101.64W
06/18/2014 M58.00 MPH CHASE NE ASOS
1129 PM TSTM WND GST IMPERIAL 40.52N 101.64W
06/18/2014 M64.00 MPH CHASE NE ASOS
1158 PM TSTM WND DMG 7 W HAYES CENTER 40.51N 101.15W
06/18/2014 HAYES NE EMERGENCY MNGR
ROOF BLOWN OFF A QUONSET, LARGE TREE LIMBS DOWN
1158 PM TSTM WND GST 7 W HAYES CENTER 40.51N 101.15W
06/18/2014 E70.00 MPH HAYES NE EMERGENCY MNGR
0100 AM FLASH FLOOD NORTH PLATTE 41.13N 100.77W
06/19/2014 LINCOLN NE STORM CHASER
SOUTH POPLAR STREET ESTIMATED 3 FEET OF STANDING WATER
WITH A STRANDED CAR
&&
SNIVELYLocal storm report, Jun 19, 1:26 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
126 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLOOD ARNOLD 41.42N 100.19W
06/19/2014 CUSTER NE LAW ENFORCEMENT
FIRE DEPARTMENT REPORTS FLOODING IN AND AROUND THE ARNOLD
AREA.
&&
BTAYLORLocal storm report, Jun 19, 1:27 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
127 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL ATKINSON 42.53N 98.98W
06/18/2014 M0.88 INCH HOLT NE TRAINED SPOTTER
0700 PM HAIL 7 NNW MADRID 40.94N 101.59W
06/18/2014 E0.88 INCH PERKINS NE PUBLIC
0742 PM HAIL 9 SW PAXTON 41.03N 101.48W
06/18/2014 E1.50 INCH KEITH NE PUBLIC
0745 PM HAIL 6 SW PAXTON 41.06N 101.44W
06/18/2014 E1.75 INCH KEITH NE PUBLIC
0820 PM HAIL 7 SW SUTHERLAND 41.09N 101.22W
06/18/2014 E1.75 INCH LINCOLN NE PUBLIC
0850 PM HAIL 1 S HERSHEY 41.14N 101.00W
06/18/2014 M2.00 INCH LINCOLN NE PUBLIC
0850 PM HAIL HERSHEY 41.16N 101.00W
06/18/2014 E1.25 INCH LINCOLN NE PUBLIC
0905 PM HAIL 10 SE STAPLETON 41.38N 100.38W
06/18/2014 E1.00 INCH LINCOLN NE PUBLIC
0925 PM HAIL 3 SW ARNOLD 41.39N 100.23W
06/18/2014 E1.00 INCH CUSTER NE TRAINED SPOTTER
0947 PM HAIL OGALLALA 41.13N 101.72W
06/18/2014 E0.88 INCH KEITH NE BROADCAST MEDIA
1020 PM HAIL 8 ENE OGALLALA 41.17N 101.58W
06/18/2014 E1.00 INCH KEITH NE PUBLIC
1040 PM HAIL 4 W BIG SPRINGS 41.06N 102.15W
06/18/2014 E1.75 INCH DEUEL NE CO-OP OBSERVER
WINDS ALSO ESTIMATED AT 40MPH
1055 PM HAIL BIG SPRINGS 41.06N 102.07W
06/18/2014 E1.75 INCH DEUEL NE EMERGENCY MNGR
WINDS ESTIMATED AT 50 TO 60 MPH
1111 PM HAIL NORTH PLATTE 41.13N 100.77W
06/18/2014 E0.88 INCH LINCOLN NE TRAINED SPOTTER
1120 PM TSTM WND GST IMPERIAL 40.52N 101.64W
06/18/2014 M58.00 MPH CHASE NE ASOS
1129 PM TSTM WND GST IMPERIAL 40.52N 101.64W
06/18/2014 M64.00 MPH CHASE NE ASOS
1158 PM TSTM WND DMG 7 W HAYES CENTER 40.51N 101.15W
06/18/2014 HAYES NE EMERGENCY MNGR
ROOF BLOWN OFF A QUONSET, LARGE TREE LIMBS DOWN
1158 PM TSTM WND GST 7 W HAYES CENTER 40.51N 101.15W
06/18/2014 E70.00 MPH HAYES NE EMERGENCY MNGR
0100 AM FLASH FLOOD NORTH PLATTE 41.13N 100.77W
06/19/2014 LINCOLN NE STORM CHASER
SOUTH POPLAR STREET ESTIMATED 3 FEET OF STANDING WATER
WITH A STRANDED CAR
0110 AM FLOOD ARNOLD 41.42N 100.19W
06/19/2014 CUSTER NE LAW ENFORCEMENT
FIRE DEPARTMENT REPORTS FLOODING IN AND AROUND THE ARNOLD
AREA.
&&
SNIVELYLocal storm report, Jun 19, 1:43 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
143 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
06/19/2014 M2.65 INCH LINCOLN NE STORM CHASER
STORM TOTAL RAINFALL
&&
SNIVELYLocal storm report, Jun 19, 1:51 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
151 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM HEAVY RAIN 3 ENE NORTH PLATTE 41.15N 100.72W
06/19/2014 M2.03 INCH LINCOLN NE OFFICIAL NWS OBS
THIS RAIN FELL IN ABOUT 2 HOURS OR LESS. 2 DITCHES
SURROUNDING THE WEATHER OFFICE ARE FULL OF WATER.
&&
CCOLESpecial weather statement, Jun 19, 2:33 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 233 AM CDT THU JUN 19 2014 NEZ007-009-010-027>029-038-190815- BOYD NE-CUSTER NE-GARFIELD NE-HOLT NE-LOUP NE-ROCK NE-WHEELER NE- 233 AM CDT THU JUN 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...EASTERN ROCK...EASTERN LOUP...HOLT...GARFIELD...EASTERN CUSTER AND SOUTHEASTERN BOYD COUNTIES UNTIL 315 AM CDT... AT 227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF ROSE TO 9 MILES SOUTHWEST OF LITCHFIELD...AND MOVING NORTHEAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BURWELL... ONEILL... SWAN LAKE... AMELIA... STUART... ATKINSON... EMMET... CHAMBERS... ERICSON... BARTLETT... INMAN... PAGE... EWING... LYNCH... MONOWI... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 298 AND 307. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 271 AND 328. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 301 AND 308. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. COLE
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:41 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 49 min |
| Jun 18, 7:59 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| Jun 18, 8:32 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 43 min |
| Jun 18, 8:46 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 44 min |
| Jun 18, 9:15 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 45 min |
| Jun 18, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 47 min |
| Jun 18, 10:25 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 50 min |
| Jun 18, 10:31 PM CDT | Tornado Warning | LBF | Deuel, Keith | 29 min |
| Jun 18, 10:34 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 41 min |
| Jun 18, 10:58 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 47 min |
| Jun 18, 11:11 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 49 min |
| Jun 18, 11:30 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 45 min |
| Jun 18, 11:40 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 50 min |
| Jun 19, 12:02 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 43 min |
| Jun 19, 12:05 AM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 40 min |
| Jun 19, 12:18 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Loup, Thomas | 42 min |
| Jun 19, 12:37 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 53 min |
| Jun 19, 12:47 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson, Thomas | 43 min |
| Jun 19, 12:57 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 48 min |
| Jun 19, 1:03 AM CDT | Areal Flood Warning | LBF | Blaine, Custer, Lincoln, Logan, Loup | 3 hr |
| Jun 19, 1:03 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.